# SDR ASAA9880184

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT OVERWING EMERGENCY EXIT IDENTIFIERS WERE FOUND DIM.  REPLACED THE BATTERIES IN THE POWER SUPPLY AND OPERATED NORMALLY.  (M)
